MAUDE Adverse Event Report: ARTHREX, INC. UNI REVERS HUMERAL RESECTION DOWNROD; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNI REVERS HUMERAL RESECTION DOWNROD; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNI REVERS HUMERAL RESECTION DOWNROD
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on (b)(6) 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint is confirmed.One unpackaged ar-9507rgdp-2 uni revers humeral resection downrod, serial/batch number (b)(6) , was received for investigation.Functional testing with ar-9507rg batch# 121449 found that the device is not functioning as required.Visual evaluation found that the down rod spring is missing.The most likely cause for the reported failure can be attributed to user-applied excessive mechanical forces.
 
Event or Problem Description
It was reported that during a univers reverse inverse prosthesis surgery when disassembling the saw gauge, the snap ring broke off.The breakage occurred poutside of the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully.The device was no longer needed and the error occurred during the dismantling process.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
UNI REVERS HUMERAL RESECTION DOWNROD
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19558657
Report Number1220246-2024-05927
Device Sequence Number4851068
Product Code LXH
UDI-Device Identifier00888867266018
UDI-Public00888867266018
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNI REVERS HUMERAL RESECTION DOWNROD
Device Catalogue NumberAR-9507RGDP-2
Device Lot Number052137
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2022
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown